| Model Number |
SY60WF |
| Medical Device Problem Codes |
Material Split, Cut or Torn (4008); Failure to Eject (4010)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
11/04/2024
Type of Reportable Event
Malfunction
Event or Problem Description
A non-healthcare professional reported during the intraocular lens implantation procedure the did not advance as expected.The lens did not advance completely from the cartridge and broke in pieces.Additional information has been requested.
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed, and documentation indicated the product met release criteria.Root cause has not been identified the manufacturer internal reference number is: (b)(4).